# SDR C77A20171212001

- Difficulty date: December 12, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: C77A
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,753 hours, 15,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17085493403
- Condition: Corroded
- Location: Cargo Door Frame
- Part time: 26,753 hours, 15,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE AFT CARGO DOORWAY – FWD FITTING P/N 170-85492-403, CENTER FITTING P/N 170-85251-401,
AND/OR AFT FITTING P/N 170-85493-403 ON SEVERAL COMPASS AIRCRAFT DURING BASIC CHECK. SINCE EMBRAER CLASSIFIES THESE FITTINGS
AS PSES, COMPASS HAS CLASSIFIED REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EOS FOR
EACH AIRCRAFT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED AFT CARGO
DOORWAY - FWD, CENTER, AND AFT LOWER SEAL REST FITTINGS BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE
EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PROCEDURES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS
PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING
INSPECTION PROGRAM ARE REQUIRED.
REV 1: IS BEING ISSUED TO INCLUDE ALL E175 FLEET EFFECTIVITY.
REV 2: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR WAS SUBMITTED FOR THIS REPAIR.
